Publications

Publications

by Dür, Mirjam
Reference:
Dür, Mirjam: "A parametric characterization of local optimality", Math. Methods Oper. Res., vol. 57, no. 1, pp. 101–109, 2003.
Bibtex Entry:
@article {MR1969260,
    AUTHOR = {D{\"u}r, Mirjam},
     TITLE = {A parametric characterization of local optimality},
   JOURNAL = {Math. Methods Oper. Res.},
  FJOURNAL = {Mathematical Methods of Operations Research},
    VOLUME = {57},
      YEAR = {2003},
    NUMBER = {1},
     PAGES = {101--109},
      ISSN = {1432-2994},
   MRCLASS = {90C46 (49J52 90C26)},
  MRNUMBER = {MR1969260 (2004a:90115)},
MRREVIEWER = {Vicente Novo},
}
Last change: 06.07.2020 10:11.